L-spaces, taut foliations, and graph manifolds

Jonathan Hanselman, Jacob Rasmussen, Sarah Dean Rasmussen, Liam Watson

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

If is a closed orientable graph manifold, we show that admits a coorientable taut foliation if and only if is not an L-space. Combined with previous work of Boyer and Clay, this implies that is an L-space if and only if is not left-orderable.

Original languageEnglish (US)
Pages (from-to)604-612
Number of pages9
JournalCompositio Mathematica
DOIs
StateAccepted/In press - Jan 1 2020

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Keywords

  • 2010 Mathematics Subject Classification
  • 57M27

Fingerprint Dive into the research topics of 'L-spaces, taut foliations, and graph manifolds'. Together they form a unique fingerprint.

  • Cite this

    Hanselman, J., Rasmussen, J., Rasmussen, S. D., & Watson, L. (Accepted/In press). L-spaces, taut foliations, and graph manifolds. Compositio Mathematica, 604-612. https://doi.org/10.1112/S0010437X19007814